# SDR FDEA201311272881

- Difficulty date: November 27, 2013
- Submitted: December 9, 2013
- Operation: Air carrier
- Aircraft: N597FE
- Make and model: Doug MD-11
- Aircraft serial: 48596
- Aircraft time: 69,952 hours, 12,804 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Doubler
- Part number: ACA0061503
- Condition: Chafed
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CABIN LT STATION 535 LONGERON 24 LT FRAME EXISTING REPAIR DOUBLER FOUND CHAFFED.  DOUBLER REMOVED AND REPAIR CARRIED OUT AS PER SRM 53-20-07 FIGURE 201 REPAIR 1 REVISION 53. REPAIR CLASSIFIED AS MAJOR PER GMM 6-2-100 REVISION 118.
